# SDR DALA2023100308100

- Difficulty date: September 29, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 61,233 hours, 44,095 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW DISCOVERED THAT THE 1L GIRT BAR CABLE WAS DETACHED. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. CONTRACT MAINTENANCE REATTACHED THE GIRT BAR LANYARD PER B717 AMM 25-61. THE AIRCRAFT IS OK TO CONTINUE IN SERVICE. (LP #4274224)
